# SDR SCNA20220822098

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 48,314 hours, 28,407 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  721350  DOOR 1R SLIDE SLIGHTLY SLIPPING OUT.  RESOLUTION:  INSP SLIDE DOOR 1R. FOUND SLIDE PACK TO BE SECURE IN HOUSING. REF AMM 25-66-01  OF FOR SERVICE
